... great lowering my blood sugar. But when got the refill for the glipizide, the pill dissolves in my mouth and it's not working as well. The bottle reads glipizide tablets,USP. What does that mean and why the pills seem different?
They could be made by a different company. Or they might not be the correct pills. I would take them back to the pharmacy and ask them about the pills, tell them what your blood sugars have been. The third thing you can do is get your dr to increase your dose while you have this kind of pill Has nothing else changed with you? You haven't been put on another medications have you? Some will effect your blood sugar.
Mg5556 this is a copy and paste to remind you.<<<Glipizide is only part of a complete program of treatment that may also include diet, exercise, weight control, and testing your blood sugar. Follow your diet, medication, and exercise routines very closely. Changing any of these factors can affect your blood sugar levels.<<<<<<. It is common to have a slight difference on the glipizide from generic brand to another brand First I would call the pharmacy and make sure you have what your prescription calls for and if it is.Then you should call the doctor and let them know what is going on.Glipizide dose is changed Over time they do increase it but don't do this by yourself.Let your doctor decide what the next step should be..You never want to increase this medicaton on your own.It is just friday so i would call the doctor today.Best o
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Apr 2011 • 2 answers
I ran out of metformin 1000mg 2x. Should I increase my dose of glipizide 10 mg 1x a day to 2x a day?
Updated 21 Oct 2012 • 1 answer
Updated 11 Feb 2014 • 2 answers
Updated 30 Aug 2018 • 3 answers
Updated 1 Aug 2018 • 1 answer